Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Miranda Menéndez, Pedro and Grabisch, Michel An algorithm for finding the vertices of the k-additive monotone core. Discrete Applied Mathematics, 160 . pp. 628-639. ISSN 0166-218X

Miranda Menéndez, Pedro and Grabisch, Michel and Gil, Pedro (2002) An algorithm for identifying fuzzy measures with ordinal information. In Soft methods in Probability, Statistics and Data Analysis. Advances in Soft Computing (16). Physica-Verlag, Heidelberg, pp. 321-328. ISBN 3-7908-1526-8

Miranda Menéndez, Pedro and Grabisch, Michel and Gil, Pedro (2005) Axiomatic structure of k-additive capacities. Mathematical Social Sciences, 49 (2). pp. 153-178. ISSN 0165-4896

Miranda Menéndez, Pedro and Grabisch, Michel and Gil, Pedro (2006) Dominance of capacities by k-additive belief functions. European journal of operational research, 175 (2). pp. 912-930. ISSN 0377-2217

Grabisch, Michel and Miranda Menéndez, Pedro (2007) On the k-additive Core of Capacities. In New Dimensions in Fuzzy Logic and Related Technologies. Proceedings of the 5th EUSFLAT Conference, Ostrava, Czech Republic, September 11-14, 2007. University of Ostrava, Ostrava, pp. 257-263. ISBN 978-80-7368-386-3

Grabisch, Michel and Miranda Menéndez, Pedro (2008) On the vertices of the k-additive core. Discrete Mathematics, 308 (22). pp. 5204-5217. ISSN 0012-365X

Miranda Menéndez, Pedro and Grabisch, Michel On vertices of the k-additive monotone core. In IFSA-EUSFLAT 2009 Proceedings. International Fuzzy Systems Association (IFSA); European Society for Fuzzy Logic and Technology (EUSFLAT), pp. 76-81. ISBN 978-989-95079-6-8

Miranda Menéndez, Pedro and Grabisch, Michel (1999) Optimization issues for fuzzy measures. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 7 (6). pp. 545-560. ISSN 0218-4885

Miranda Menéndez, Pedro and Grabisch, Michel (2010) k-Balanced games and capacities. European journal of operational research, 200 (2). pp. 465-472. ISSN 0377-2217

Miranda Menéndez, Pedro and Grabisch, Michel (2004) p-symmetric bi-capacities. Kybernetika, 40 (4). pp. 421-440. ISSN 0023-5954

Miranda Menéndez, Pedro and Grabisch, Michel and Gil, Pedro (2002) p-symmetric fuzzy measures. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 10 (Sup.). pp. 105-123. ISSN 0218-4885

This list was generated on Sat Apr 19 02:22:43 2014 CEST.